MAUDE Adverse Event Report: NOA MEDICAL INDUSTRIES DIRECT SUPPLY; BED - PAN3500, MAH W/SAFETY LOCK - 80-84" X 35-42" (BEIGE)

NOA MEDICAL INDUSTRIES DIRECT SUPPLY; BED - PAN3500, MAH W/SAFETY LOCK - 80-84" X 35-42" (BEIGE)
Model Number 1070014BEI
Medical Device Problem Codes Human-Device Interface Problem (2949); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Waiting on device to return for evaluation.
 
Event or Problem Description
Customer reported the arm with the wheel on it became separated from the frame.Customer later reported a patient was in the bed at the time but they were not injured.Customer declined to give patient details.We are sending a new leg and requesting the leg in question be returned for investigation to determine if a malfunction occured.We are reporting with the information provided out of an abundance of caution.
 
Additional Manufacturer Narrative
Leg returned for evaluation.Leg is bent with one leg higher than the other which pulls the leg inward making the nlyon roller ride on the edge of the channel and/or travel down the channel at an angle creating a wear spot on the roller.Leg could be bent due to possible overloading or hanging up on something such as a windowsill, furniture in the room, visitor sitting on the bed, lowering bed down on something under the bed, using a lift that did not offer enough clearance and hitting the leg, etc.Causing the leg to bend.Leg had marks on the outside of leg indicating it had been possibly been hit from the side and had excess wear under the same leg indicting something had rubbed/scuffed it under the bed or fell onto something that was under the bed.There were also marks on the base of the legs.Leg was installed on a bed and maximum weight (safe working load) was placed on the bed and tested for 7 days incuding simulating a visitor sitting on the bed.We could not recreate the leg coming out of the channel.Previous testing found the only way we could recreate the leg coming out of the channel was if the bed was loaded with maximum weight, had a bent arm and bent leg and it was prevented from moving up and the up button continued to be pressed thus bending the leg and forcing it out of the channel.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Leg returned for evaluation.Leg is bent with one leg higher than the other which pulls the leg inward making the nlyon roller ride on the edge of the channel and/or travel down the channel at an angle creating a wear spot on the roller.Leg could be bent due to possible overloading or hanging up on something such as a windowsill, furniture in the room, visitor sitting on the bed, lowering bed down on something under the bed, using a lift that did not offer enough clearance and hitting the leg, etc.Causing the leg to bend.Leg had marks on the outside of leg indicating it had been possibly been hit from the side and had excess wear under the same leg indicting something had rubbed/scuffed it under the bed or fell onto something that was under the bed.There were also marks on the base of the legs.Previous testing found the only way we could recreate the leg coming out of the channel was if the bed was loaded with maximum weight, had a bent arm and bent leg and it was prevented from moving up and the up button continued to be pressed thus bending the leg and forcing it out of the channel.
 
Event or Problem Description

Brand Name
DIRECT SUPPLY
Common Device Name
BED - PAN3500, MAH W/SAFETY LOCK - 80-84" X 35-42" (BEIGE)
Manufacturer (Section D)
NOA MEDICAL INDUSTRIES
801 terry ln
washington MO 63090
Manufacturer (Section G)
NOA MEDICAL INDUSTRIES
801 terry ln
washington MO 63090
Manufacturer Contact
karen coke
801 terry ln
washington, MO 63090
6362397600
MDR Report Key21468511
Report Number1931947-2025-00002
Device Sequence Number18330385
Product Code FNL
UDI-Device Identifier00817492011618
UDI-Public00817492011618
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1070014BEI
Device Catalogue NumberC7570
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer01/29/2025
01/29/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date03/27/2025
03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown